EconPapers    
Economics at your fingertips  
 

Normal Reference Bandwidths for the General Order, Multivariate Kernel Density Derivative Estimator

Daniel Henderson () and Christopher Parmeter

No 2011-15, Working Papers from University of Miami, Department of Economics

Abstract: This note derives the general form of the approximate mean integrated squared error for the q-variate, th-order kernel density r th derivative estimator. This formula allows for normal reference rule-of-thumb bandwidths to be derived. We give tables for some of the most common cases in the literature.

Keywords: Derivative Estimation; Smoothing; AMISE (search for similar items in EconPapers)
JEL-codes: C1 C13 C14 (search for similar items in EconPapers)
Pages: 11 pages
Date: 2011-09-30
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Forthcoming: Under Review

Downloads: (external link)
https://www.herbert.miami.edu/_assets/files/repec/wp2011-15.pdf First version, 2010 (application/pdf)

Related works:
Journal Article: Normal reference bandwidths for the general order, multivariate kernel density derivative estimator (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mia:wpaper:2011-15

Access Statistics for this paper

More papers in Working Papers from University of Miami, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Daniela Valdivia ().

 
Page updated 2025-03-30
Handle: RePEc:mia:wpaper:2011-15